Cold and flu medicine for adults over the counter can provide much-needed relief during the chilly months when illness strikes. With a plethora of options available, it's essential to choose the right products that effectively alleviate symptoms such as congestion, cough, and fever. Popular choices include multi-symptom relief medications, decongestants, and cough suppressants, each designed to target specific discomforts. Always consult with a healthcare professional to ensure the selected medicine is suitable for your needs.
SALE
−$2.52
Mucinex Fast-Max Cold and Flu & Nightshift Severe Cold and Flu Medicine for Adults, Over-the-Counter Medication Combo Pack for Sore Throat Relief, Decongestant, Cough & Cold Medicines, 2 x 6 Fl Oz
- COUGH COLD AND FLU MEDICINES FOR ADULTS: This combo pack of Maximum Strength Mucinex Fast-Max Cold & Flu and Nightshift Severe Cold & Flu provides powerful multi-symptom cold and flu relief for your worst cold and flu symptoms
- SORE THROAT RELIEF: Both liquids contain Acetaminophen, which helps reduce fever and relieves sore throat, headache, and body pain
- COUGH MEDICINE FOR ADULTS: Both liquids contain Dextromethorphan HBr, which helps suppress and quiet cough
- CHEST CONGESTION RELIEF: Daytime liquid contains Guaifenesin, an expectorant, which helps relieve chest congestion and thins and loosens mucus
- NASAL DECONGESTANT: Both liquids contain Phenylephrine HCl, a nasal decongestant, which helps relieve stuffy nose, sinus pressure, & nasal congestion
$19.97
VICKS DayQuil & NyQuil High Blood Pressure Cold & Flu Relief Liquid Medicine Co-Pack, Powerful Multi-Symptom Daytime & Nighttime Relief for Cold, Cough, and Flu Symptoms, Sugar & Alcohol Free, 2x8oz
- SPECIALLY FORMULATED COLD & FLU RELIEF FOR PEOPLE WITH HIGH BLOOD PRESSURE. High blood pressure means some medicines are off limits. Not these! Specially formulated to be decongestant, sugar, and alcohol free.
- FAST, POWERFUL MULTI-SYMPTOM RELIEF. Use non-drowsy DayQuil for daytime relief and at night try NyQuil for fast relief so you can rest.
- EFFECTIVE COLD & FLU SYMPTOM RELIEF. DayQuil and NyQuil Cold & Flu medicine temporarily relieve common cold & flu symptoms. Just one dose starts working fast to provide effective cold & flu relief
- POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS. Life doesn’t stop when you have a cold. DayQuil and NyQuil relieve bothersome symptoms, such as cough and fever, day or night.
- WORLD'S #1 SELLING OTC COUGH AND COLD BRAND. Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms.
$16.59
Mucinex Fast-Max Max Strength Cold and Flu Medicine for Adults, Daytime Cold Medicine, Over-the-Counter Medication With Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl, 20 Caplets
- MAXIMUM STRENGTH RELIEF: Maximum Strength Mucinex Fast-Max Cold & Flu All In One helps reduce fever and relieve cough, sore throat, stuffy nose, chest & nasal congestion, headache and minor aches and pains
- #1 TRUSTED COLD & COUGH BRAND: #1 Cold and Cough brand doctors trust* and #1 Pharmacist Recommended Brand
- PAIN RELIEVER: Contains Acetaminophen which reduces fever and relieves minor aches and pains thereby relieving your sore throat pain
- COUGH SUPPRESSANT: Contains Dextromethorphan HBr that helps relieve cough
- EXPECTORANT: Contains Guaifenesin that thins and loosens mucus; relieves chest congestion
$13.72
VICKS NyQuil Cold & Flu Relief Over-the-Counter Medicine, Powerful Multi-Symptom Nighttime Relief for Headache, Fever, Sore Throat, Minor Aches & Pains, Sneezing, Runny Nose, and Cough, 48 LiquiCaps
- POWERFUL MULTI-SYMPTOM RELIEF for your headache, fever, sore throat, minor aches and pains, sneezing, runny nose, and cough.
- EFFECTIVE NIGHTTIME COLD & FLU SYMPTOM RELIEF. NyQuil Cold & Flu Liquicaps temporarily relieves common cold & flu symptoms so you can get the rest you need
- FAST RELIEF SO YOU CAN SLEEP. Don't let your cold keep you up. Just one dose of NyQuil starts working fast to provide effective cold & flu relief
- POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS. Life doesn’t stop when you have a cold. NyQuil relieves bothersome symptoms such as cough and fever so that you can get the rest you need
- WORLD'S #1 SELLING OTC COUGH AND COLD BRAND. Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms.
$19.92
Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate - 50 Coated Tablets
- Fifty packets of 1 coated tablet of Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate
- Powerful Ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief
- Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, sneezing, sinus pressure, headache, fever, body aches and runny nose relief
- Cold medicine for adults available in easy-to-take coated tablet form - the perfect addition to your college dorm room essentials
- For use by people 12 years of age and older
$32.88
Quality Choice Adult Nighttime Cough Medicine, Cherry Flavored Night Time Cold and Flu Relief, Cough Syrup for Runny Nose & Sneezing, for Better Sleep, 8oz Bottle of Cherry Liquid Medicine
- Compares to the active ingredients in Vicks Nyquil Cough. Contains both Active Ingredients Dextromethorphan Hbr as a Cough Suppressant, as well as Doxylamine Succinate as an Antihistamine, Cold Medicine for Cold and flu, as well as a Cough Syrup Allergy Medicine.
- Nighttime Cough Relief: Our cough syrup provides fast relief for cough, runny nose, sneezing, Throat and Bronchial irritation, allowing you to sleep better. The 8-ounce bottle of cough medicine will leave the soothing feeling commonly left by cough drops or in this case cherry cough drops.
- Adult Targeted: This cough syrup is designed for adults and children aged 12 and over. Night time cough medicine for adults by Quality Choice is considered regular strength. Visit our Amazon store full of over-the-counter medication for other Severe or maximum strength cough suppressant for adults.
- Breathe Easy: Our syrup works to help you breathe easily and restfully. It's your all-in-one cold medicine, or substitute cough drops for adults. Sore throat relief that helps you to breath right and rest easily. An effective cold medicine for adults,
- Committed Brand: Quality Choice Provides health care products such is this hsa and fsa eligible item through there Amazon store. Flu Medicine for Adults, Cold and Flu, Digestive Health, First Aid, Vitamins, Pain Relief and much more for Men, Women, Adults, and children on the Amazon Store.
$8.49
SALE
−$5.10
Mucinex Fast-Max Severe Congestion & Cough Medicine, Maximum Strength Symptom Relief, Over-The-Counter Medication, Cold Medicine, Cough Suppressant, Expectorant, Nasal Decongestant, FSA/HSA, 6 FL OZ
- COUGH COLD AND FLU MEDICINES FOR ADULTS: Maximum Strength Mucinex Fast Max Severe Congestion & Cough provides powerful multi-symptom relief for your worst symptoms including cough, chest congestion, and nasal congestion
- EXPECTORANTS AND DECONGESTANTS FOR ADULTS : Maximum Strength Mucinex Fast-Max Severe Congestion & Cough has a triple action formula that relieves nasal & chest congestion, controls cough & thins & loosens mucus to help clear lungs of excess mucus
- POWERFUL COUGH & COLD ACTIVE INGREDIENTS: Contains Dextromethorphan HBr - Cough suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal decongestant
- TRUSTED BRAND: Mucinex is the #1 Cough & Cold Brand Doctor's Trust* and is also the #1 Pharmacist Recommended Brand**; Get the brand that doctors trust and recommend!
- USAGE: Use as directed; For ages 12+ years
$12.88
VICKS DayQuil & NyQuil High Blood Pressure Cold & Flu Relief Liquicap 48ct Co-Pack, Powerful Multi Symptom Daytime & Nighttime Medicine for Cold, Cough, and Flu Symptoms, 24ct DayQuil, 24ct NyQuil
- SPECIALLY FORMULATED COLD & FLU RELIEF FOR PEOPLE WITH HIGH BLOOD PRESSURE: High blood pressure means some medicines are off limits. Not DayQuil and NyQuil HBP! They are specially formulated to be decongestant-free
- POWERFUL MULTI-SYMPTOM RELIEF: Use non-drowsy DayQuil for daytime relief, and at night try NyQuil for fast relief so you can get the rest you need
- EFFECTIVE COLD & FLU SYMPTOM RELIEF: DayQuil and NyQuil High Blood Pressure Cold & Flu Liquicaps temporarily relieve common cold & flu symptoms. Just one dose starts working fast to provide effective cold & flu relief
- POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS: Life doesn't stop when you have a cold. DayQuil and NyQuil relieve bothersome symptoms, such as cough and fever, day or night
- EASY TO SWALLOW LIQUICAPS: DayQuil and NyQuil High Blood Pressure Liquicaps are 25% smaller than original DayQuil and NyQuil Liquicaps
$19.99
Amazon Basic Care Daytime and Nighttime Cold and Flu Relief Syrup Combo Pack, Powerful Liquid Flu and Cold Medicine for Day and Night, Gluten Free, Original & Cherry, 12 fl oz (Pack of 4)
- The information below is per-pack only
- ACTIVE INGREDIENTS: Compare this cold and flu medicine combination pack to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu
- MULTI-SYMPTOM RELIEF: Daytime and Nighttime cold medicine provides powerful relief of cold and flu symptoms so you can cope during the day and rest at night
- DAYTIME COLD AND FLU relieves aches, fever, sore throat, nasal congestion and cough. Daytime cold medicine provides powerful relief so you can cope and is also alcohol and antihistamine free
- NIGHTTIME COLD AND FLU relieves aches, fever, sore throat, sneezing, runny nose and cough. This Nighttime cold medicine provides maximum strength relief for cold and flu-like symptoms so you can rest
$24.54
AXIV Daytime Multi-Symptom Day Relief for Cold, Cough, and Flu Symptom, Non-Drowsy, Alcohol Free, Cold & Flu Relief Liquid Medicine, 12 FL OZ
- Comprehensive Relief: AXIV DayTime provides maximum strength relief for worst cold & flu symptoms like headache, fever, minor aches and pains, sore throat, and cough. AXIV DayTime Cold & Flu Relief Liquid Medicine provides maximum strength relief to help you power through your day
- Non-Drowsy Formula & Decogestant Free: This over-the-counter medicine comes in a non-drowsy formula, allowing you to get on with your day without feeling drowsy. AXIV DayTime is decongestant free.
- Sugar and Alcohol Free: This liquid medicine is formulated without sugar or alcohol for a healthier option. Convenient Liquid Form: The 12 oz liquid form makes it easy to measure and consume the right dosage for effective relief.
$8.98
Last update on 2025-05-03 / Affiliate links / Images from Amazon Product Advertising API